# SDR SWAA2014050627735

- Difficulty date: April 28, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N463WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32467
- Aircraft time: 35,506 hours, 20,896 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 115A3760
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WAFFLE PLATE UNDER NR 6 FLAP TRACK CRACKED.  REPAIRED PLATE IAW SRM.
